# SDR AALA202507289547

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 68,064 hours, 29,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 16F OVERWING EXIT EMERGENCY LED LIGHT INOPERATIVE AT ROW 16F. REMOVE AND REPLACED LIGHT ASSEMBLY. PER AMM 33-12-00. OPERATIONAL CHECK GOOD.
